# SDR CALA2016050600289

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 19,636 hours, 6,645 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT ON AT FLAP EXTENSION LE DEVICES PANEL INDICATES FULL LE FLAPS, UNSAFE LE SLATS (ALL EIGHT) CYCLED FSEU C/B'S AND INDICATION WAS NORMAL. GO AROUND-EMERGENCY DECLARED.  FSEU BITE INDICATE D FAULTS 27-53280 AND 27-81354 FOR LAST LEG. CYCLED FLAPS 3 TIM ES, INDICATION NORMAL. FSEU BITE OK. PER FIM27-51-00-810-823 AN D FIM27-81-00-810-806 THERE WAS AN INTERMITTENT FAULT.
